Unicity of Solutions of a Differential Equation.

D. Rama Krishna Rao

Monatshefte für Mathematik (1964)

  • Volume: 68, page 150-153
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Rao, D. Rama Krishna. "Unicity of Solutions of a Differential Equation.." Monatshefte für Mathematik 68 (1964): 150-153. <http://eudml.org/doc/177248>.

author = {Rao, D. Rama Krishna},
journal = {Monatshefte für Mathematik},
keywords = {ordinary differential equations},
pages = {150-153},
title = {Unicity of Solutions of a Differential Equation.},
url = {http://eudml.org/doc/177248},
volume = {68},
year = {1964},

AU - Rao, D. Rama Krishna
TI - Unicity of Solutions of a Differential Equation.
JO - Monatshefte für Mathematik
PY - 1964
VL - 68
SP - 150
EP - 153
KW - ordinary differential equations
UR - http://eudml.org/doc/177248
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.